Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ K$-theory and $ K$-homology relative to a $ {\rm II}\sb{\infty }$-factor


Author: Iain Raeburn
Journal: Proc. Amer. Math. Soc. 71 (1978), 294-298
MSC: Primary 55N15; Secondary 46L99, 46M20
MathSciNet review: 500509
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a compact space and M be a factor of type $ \mathrm{II}_\infty$ acting on a separable Hilbert space. Let $ {K_M}(X)$ denote the Grothendieck group generated by the semigroup of isomorphism classes of M-vector bundles over X, and, if X is also metric, let $ \operatorname{Ext}^M(X)$ denote the group of equivalence classes of extensions of $ C(X)$ relative to M. We show that $ {K_M}(X)$ is the direct sum of the even-dimensional Čech cohomology groups of X, and that $ \operatorname{Ext}^M(X)$ is the direct product of the odd-dimensional Čech homology groups of X.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N15, 46L99, 46M20

Retrieve articles in all journals with MSC: 55N15, 46L99, 46M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0500509-4
PII: S 0002-9939(1978)0500509-4
Article copyright: © Copyright 1978 American Mathematical Society